# SDR 2001UALA01524

- Difficulty date: July 27, 2001
- Submitted: August 14, 2001
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 10,188 hours, 3,551 cycles
- Engine: Pwa PW4052
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Wire
- Condition: Broken
- Location: #1 Slat
- Component: -
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LE SLAT ASYM EICAS MSG DISPLAYED DURING FLAP RETRACTION. RETURNED TO FIELD. SUPPLEMENTAL DATA UPDATE CAUSE: A BROKEN WIRE (401-002-20) IN THE SLAT SKEW SYSTEM SIMULATED A TRIPPED SLAT SKEW SWITCH INDICATING A SLAT SKEWED (ASYMMETRY) CONDITION.  THE FLAP/SLAT ELECT UNIT (FSEU) RECEIVED THE SIGNAL SENSING A SKEWED CONDITION AND INITIATED SLAT/FLAP FAILURE PROTECTION SHUT DOWN AND ILLUMINATED THE AMBER 'LE SLAT' LIGHT AND 'LE SLAT ASYM' EICAS MESSAGE . CORRECTION:  THE SUBJECT WIRE HARNESS WAS REPLACED.  THE FLAP/SLAT SYSTEM WAS OPERATIONALLY CHECKED PER APPLICABLE MAINTENANCE MANUAL.  ALL OPS CHECK NORMAL WITH NO REPORTED DISCREPANCIES.
